# SDR ASAA1159571

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,363 hours, 2,529 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION ANNUNCIATED "MAP" ON F/O'S ND.  VERIFIED DISCREPANCY.  RESTORED DUAL FMC OPS REF FIM TASK 34 36 00 807.  GROUND VERIFICATION TEST NORMAL.
